# SDR SWAA2024092025381

- Difficulty date: August 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT FACE BS 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT 2024-489311<[01] REPLACED ANGLE LOCATED AT FACE BS 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED AT FACE BS 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW.
